# SDR 2007UALA01512

- Difficulty date: May 15, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 68,301 hours, 8,449 cycles
- Engine: Pwa PW4056
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO ALL LAVATORIES GOING INOP.  HISSING SOUND NOTED BELOW 1R.  TRIED TROUBLESHOOTING TO NO AVAIL.  [SUP 06-06-07]  EXISTING SERVICE BULLETIN 747-38-2109 DIRECTS TO REPLACE RELAY R8432 (LEVEL SENSING TRANSFER RELAY). THIS RELAY IS IDENTIFIED AS THE SINGLE POINT FAILURE WHICH CAUSES ALL 4 WASTE TANK CONTROLLERS TO LOSE PWR.  REPLACED RELAY. A/C RETURNED TO SERVICE WITH NO REPEAT OF PROBLEM.
